# SDR CALA2014063091366

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 55,013 hours, 21,919 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE FWD LT ENTRY DOOR INOPERATIVE.  REPLACED LT FWD OVER DOOR EMER LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD.
